Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FSAS

If Your Body Doesnt Absorb B12...?

what does that mean and how might it happen?

I have to keep taking b12 injections but im not sure how this happened. I'm curious if anyone might know and could help me understand why this happens to begin with, why my body decided all of a sudden it wont absorb b12? I asked the doctor and he shrugged his shoulders..

Share this post


Link to post
Share on other sites

Something about intrinsic factor deficiency, which absorbs b12 http://www.nlm.nih.g...icle/000569.htm

Caused by leaky gut or autoimmunity against your digestive system.

hm, i asked about leaky gut and the doc told me it didnt exist, although i certainly believe it does. looking at my last 3 test results. jan last year it was 180, which they considered low but never told me, then by december last year (when my acne started) it was like 350 or something like than. not its 180 again. i was just curious if its something ive done to myself to cause this.

i heard about the intrinsic factor thing but im kinda curious if theres even a reason for that to happen or it just..happens type thing.

i was thinking of assuming i have a candida overgrowth and to go ahead and maybe treat that if its possible but maybe i should focus on leaky gut? i have been on the pill for a few years and i did take a bit of antibiotics this year when i had my wisdom teeth out and also indulged in strong pain killers for a few months due to a bad jaw.

Share this post


Link to post
Share on other sites

Candida and leaky gut can be treated in similar ways. Its actually interesting because Glutathione deficiency, which we are talking about in that other post, can also cause leaky gut... The best thing to do and see if you might have candida is to go low carb for a couple days but still get your calories! Even throw in some garlic and coconut oil if you can since they really kill yeast. If you get a die off reaction (feel sick) then you might have it. Antibiotics and the pill are deff risk factors. Either way, drop grains for awhile if you eat those as they can cause gut damage and candida.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×